# SDR ASAA0280681

- Difficulty date: December 24, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99360734
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, SHEAR TIE FRAME CORRODED AT FS 1155.  REPLACED FRAME PER SRM 51-30-5.  (M)
